# SDR AALA20140601003

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 88,827 hours, 14,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200409040
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING INTERIOR EMER EXIT LENS FALLING OFF.  REINSTALLED LENS FOR RT AFT OVERWING INTERIOR EMER EXIT. OPERATIONS CHECKED NORMAL.
